Baktar Muscle Spasms Side Effect Reports
The following Baktar Muscle Spasms side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Muscle Spasms, can occur, and what you can do about them.
A side effect could appear soon after you start Baktar or it might take time to develop.
|Dyskinesia, Rash, Muscle Spasms|
This Muscle Spasms side effect was reported by a health professional from JAPAN. A 80-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Baktar (dosage: NA), which was started on May 01, 2012. Concurrently used drugs:
Baktar Muscle Spasms Causes and Reviews
Epilepsy is a brain disorder that causes people to have recurring seizures. The seizures happen when clusters of nerve cells, or neurons, in the brain send out the wrong signals. People may have strange sensations and emotions or behave strangely. They may have violent muscle spasms or lose consciousness.
Epilepsy has many possible causes, including illness, brain injury, and abnormal brain development. In many cases, the cause is unknown.
Doctors use brain scans and other tests to diagnose epilepsy. It is important to start treatment right away. There is no cure for epilepsy, but medicines can control seizures for most people. When medicines are not working well, surgery or implanted devices such as vagus nerve stimulators may help. Special diets can help some children with epilepsy.
NIH: National Institute of Neurological Disorders and Stroke
Baktar Muscle Spasms ReviewsNo reviews submitted yet, check in later.